×

zbMATH — the first resource for mathematics

The optimal sampling procedure for estimating the mean of stationary Markov processes. (English) Zbl 0161.15802

Keywords:
statistics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. F. Gebhard, ”A limit theorem for random interval sampling of a stochastic process,”Ann. Math. Statist., 35 (1964), 866–868. · Zbl 0124.10602 · doi:10.1214/aoms/1177703587
[2] H. Akaike, ”Effect of timing-error on the power spectrum of sampled-data,”Ann. Inst. Slot. Math., 11 (1960), 145–165. · Zbl 0242.60016 · doi:10.1007/BF01682325
[3] D. R. Cox, Renewal Theory, Matheuen’s Monographs on Applied Probability and Statistics, London, 1962.
[4] J. L. Doob, Stochastic Processes, John Wiley, New York, 1953, 518–526.
[5] U. Grenander and M. Rosenblatt,Statistical Analysis of Stationary Time Series, John Wiley, New York, 1957. · Zbl 0080.12904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.